Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Can i get smelly white or yellow discharge by taking Adderall ?

Hi im a 20 year old woman and Ive been having white I m a 20 year old female, I ve just recently started taking adderall 20mg once a day and since around that time (2 months ago) i started getting white/yellow discharge from my vagina and it smells fishy and very strong. could it be an std or a side effect from the adderall?
Asked On : Thu, 17 Feb 2011
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Adderall is not known to cause vaginal infections.The symptoms you have appear to indicate bacterial vaginosis that will require antibiotics.Yes,a std effect may also be possible.
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor